# SDR DHL9670903C

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 6 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RIGHT WING LEADING EDGE SLAT O/B HOOK SKIN CRACKED AT RIVET HOLES.  REMOVED HOOK FOR ACCESS, FABRICATED AND INSTALLED REPAIR PLATE 4.5 X 3.5 PER SRM 57-30-3.  INSTALLED HOOK AND FASTENERS PER SRM 51-30-2.
